American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Carto Wong. Smoothness of Loewner slits. Trans. Amer. Math. Soc. 366 (2014) 1475-1496.
Abstract, references, and article information   
View Article: PDF

[2] Manuel D. Contreras, Santiago Díaz-Madrigal and Pavel Gumenyuk. Loewner theory in annulus I: Evolution families and differential equations. Trans. Amer. Math. Soc. 365 (2013) 2505-2543.
Abstract, references, and article information   
View Article: PDF

[3] Carl H. FitzGerald and Frederick Weening. Existence and uniqueness of rectilinear slit maps. Trans. Amer. Math. Soc. 352 (2000) 485-513. MR 1694289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert E. Thurman. Upper bound for distortion of capacity under conformal mapping . Trans. Amer. Math. Soc. 346 (1994) 605-616. MR 1270669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Friedmar Schulz and Virginia Vera de Serio. Symmetrization with respect to a measure . Trans. Amer. Math. Soc. 337 (1993) 195-210. MR 1088477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ithiel Carter and Burt Rodin. An inverse problem for circle packing and conformal mapping . Trans. Amer. Math. Soc. 334 (1992) 861-875. MR 1081937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ahmed I. Zayed. Jacobi polynomials as generalized Faber polynomials . Trans. Amer. Math. Soc. 321 (1990) 363-378. MR 965745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Johannes Michaliček and Rodolfo Wehrhahn. Parametrization of domains in $\hat{\bf C}$: the logarithmic domains . Trans. Amer. Math. Soc. 320 (1990) 765-777. MR 974521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wayne Smith and David A. Stegenga. H\"older domains and Poincar\'e domains . Trans. Amer. Math. Soc. 319 (1990) 67-100. MR 978378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Burton Rodin and S. E. Warschawski. A necessary and sufficient condition for the asymptotic version of Ahlfors' distortion property . Trans. Amer. Math. Soc. 276 (1983) 281-288. MR 684508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. J. V. Jackson. On the boundary values of Riemann's mapping function . Trans. Amer. Math. Soc. 259 (1980) 281-297. MR 561837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. A. Pfeiffer. On the conformal mapping of curvilinear angles. The functional equation $\phi[f(x)]=a\sb 1\phi(x)$ . Trans. Amer. Math. Soc. 18 (1917) 185-198. MR 1501069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Edward Kasner. Conformal classification of analytic arcs or elements: Poincar\'e's local problem of conformal geometry . Trans. Amer. Math. Soc. 16 (1915) 333-349. MR 1501016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1